# SDR DALA2024070906953

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0434215) CORROSION AT FORWARD CARGO BAY R/H BULKHEAD SUPPORT STA 500L STR 26 WL 160. REMOVED AND REPLACED DAMAGED R/H BULKHEAD SUPPORT AT STA 500L STR 26 WL 160 PER B737-SRM 51-40-02-0G AND 53-30-08-1A AND BOEING DWG# 143A9485 REV-D.
